# SDR SWAA2025051255380

- Difficulty date: April 21, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 45,385 hours, 27,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE LOOSE AT R2 DOOR LINER<[01] SECURED ASSIST HANDLE AT R2 DOOR LINER IAW B737-700 AMM 52-13-31-400-802 SUBTASK 52-13-31-020-008;[02] SECURED ASSIST HANDLE AT R2 DOOR LINER IAW B737-700 AMM 52-13-31-400-802 SUBTASK 52-13-31-020-008
